Sôbre o eixo radical de duas circunferências.

Jayme Machado Cardoso

Gaceta Matemática (1972)

  • Volume: 24, Issue: 5-6, page 127-128
  • ISSN: 0016-3805

How to cite


Machado Cardoso, Jayme. "Sôbre o eixo radical de duas circunferências.." Gaceta Matemática 24.5-6 (1972): 127-128. <http://eudml.org/doc/43458>.

author = {Machado Cardoso, Jayme},
journal = {Gaceta Matemática},
language = {por},
number = {5-6},
pages = {127-128},
title = {Sôbre o eixo radical de duas circunferências.},
url = {http://eudml.org/doc/43458},
volume = {24},
year = {1972},

AU - Machado Cardoso, Jayme
TI - Sôbre o eixo radical de duas circunferências.
JO - Gaceta Matemática
PY - 1972
VL - 24
IS - 5-6
SP - 127
EP - 128
LA - por
UR - http://eudml.org/doc/43458
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.